# SDR SIMA20141207002

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,880 hours, 29,552 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350002
- Part serial: 00386
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PARKING IN THE 32R PAD IN A LT TURN FULL TILLER THE NOSE WHEEL, STEER INOPERATIVE, MSG ON THE EICAS, NEVER RELEASED PRESS FROM TILLER HANDLE.  R & R NLG FEEDBACK UNIT, POTENTIOMETER, IAW AMM  32-50-07.  OPERATIONS CHECKED GOOD FOR FEEDBACK POT  R & R,  BUT DID NOT CURE ORIGINAL DISCREPANCY.
